Approximation of some multivariate risk measures for Gaussian risks

Details

Ressource 1Download: R2.V1.pdf (368.12 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_80191ADB012D
Type
Article: article from journal or magazin.
Collection
Publications
Title
Approximation of some multivariate risk measures for Gaussian risks
Journal
Journal of Multivariate Analysis
Author(s)
Hashorva Enkelejd
ISSN
0047-259X
Publication state
Published
Issued date
01/2019
Peer-reviewed
Oui
Volume
169
Pages
330-340
Language
english
Keywords
Statistics, Probability and Uncertainty, Statistics and Probability, Numerical Analysis
Create date
16/10/2018 23:21
Last modification date
21/08/2019 7:09
Usage data